# SDR CALA2025111111136

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 106,781 hours, 25,174 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN CALL LIGHT ON OVERHEAD PANEL NOT LIGHTING UP WHEN CALLED,  ALSO NO EICAS CABIN CALL RESET FLIGHT ATTENDANCE PHONE L1 DOOR LIGHT, AND   EICAS MESSAGE IN FLIGHT DECK OPERATE CORRECTLY IAW AMM 23-19-00N
